# SDR DLL14010317

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Aircraft time: 74,769 hours, 21,603 cycles
- Engine: Rroyce RB211524*
- Engine time: 55,423 hours, 10,618 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB NR 2 IDG LOW PRESSURE LIGHT FLICKERING.  GEN DISCONNECTED, POM C/W.  FOUND METAL IN NR 2 IDG CASE DRAIN AND PRESS FILTERS NR 2 IDG AND COOLER REPLACEMENT.
